MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) TENDRIL STS; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) TENDRIL STS; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number 2088TC/52
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Capturing Problem (2891); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a stable inpatient was brought to electrophysiology lab for a lead revision.Prior to the procedure, it was confirmed via chest x-ray imaging that there was right atrial (ra) lead dislodgment with elevated capture thresholds.It was also observed that the right ventricular lead exhibited sensing and pacing anomalies.During the lead revision, the helix deployment of both leads was suspected to be inadequate.The leads were ultimately explanted, and replacement leads were implanted.The patient was stable.

Brand Name
TENDRIL STS
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50950951
Report Number2017865-2026-20624
Device Sequence Number10348832
Product Code NVN
UDI-Device Identifier05414734502887
UDI-Public(01)05414734502887(10)A000188323(17)290531
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2088TC/52
Device Lot NumberA000188323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Assurity MRI
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale
Patient Weight165 LB
Patient RaceWhite